Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Wellbutrin Increases Sex Drive?

12

Wellbutrin Increases Sex Drive?

Most Antidepressants are infamous for shriveling up sex drives to nothing. Especially those meds classified as SSRI’s. Wellbutrin on the other hand claims to have no sexual side effects at all. In fact there have been studies that suggest it cures sexual problems such as low sex drive and impotence. The reasoning behind its potential aphrodisiac quality’s is because it boosts Dopamine rather that Serotonin.
Dopamine makes the mind more motivated and pleasure seeking, and has a big part in ones sex drive.

A few months back i took Wellbutrin after not being able to tolerate the side effects of other anti-depressants. When I look back I remember having a bigger flaccid length. Also I wanted to have sex with nearly every girl I met, and even a few guys seemed awfully tempting. I had not thought that the recent package size and hyper sexuality could have been related to the drug until recently.

I’m going to go back to the Doc and ask for another prescription for wellbutrin and concentrate on its effects on my libido. Ill let every one know what i find.

Has any body else taken Wellbutrin?
If so explain your experience.

Never used it myself, but I’ve heard very conflicting stories on this point, enough to suggest to me that it affecs different people very differently. I’ve heard of a couple of guys who completely lost their sex drive while on it, while the two girls I knew who took it had exceptionally active sex lives.

Anybody else have any information about this drug?

My wife was on Wellbutrin for a while. It works as an antidepressant, smoking cessation and weight loss drug. As far as the increased sexual activity, I don’t really remember her sexual appetite increasing, though we already have a very healthy sex life.

I don’t remember being much more horny on Wellbutrin. I do remember having less ejaculatory control than usual. I was generally more (Louis, Mary and Richard) leakey when aroused — as if the faucet was open a smidge — and orgasms were almost hair-trigger. I just accepted that I was going to cum fairly quickly and then stay hard for more fucking. I don’t think it was from increased libido or sensitivity.

My doctor prescribed Wellbutrin because I was taking Celexa and found it was very difficult to cum at all. The combination of the two was just right, sex wise. I had lots of stamina but could cum pretty much when I decided too. I eventually went off Celexa because it was giving me too much of a chemical buzz, and I haven’t been taking either drug for about two years.

I’m on a small dose of Wellbutrin, and haven’t noticed any change in my sex drive since I first started taking it about a year ago. But I’m 20 now and was 19 then, so I was “always horny” before and now I’m still “always horny” with Wellbutrin - hard to say if it increases if it’s already at the max before you start taking it.

Edit: Oh and I take Cipralix along with it - I experience the side-effect of ‘hard to get to orgasm’, but I think it’s the Cipralix that causes it. Basically it means my masturbation sessions are usually 20 minutes to 60 minutes long, despite all the porn in the world.

Edit2: Cipralix, or Cipralex, is the brother of Celexa, it just has fewer side effects (they flipped a hydrogen atom on the molecule or something).

Bupropion hasnt really done much for me either. I never noticed myself being more horny. I dont really know about cumming quicker. So what happens when you try wellbutrin and say any SSRI like clomipramine together? Is it safe? Any feedback?


Walk slowly but never backwards.

I don’t think Wellbutrin actually increases libido, but it does not decrease it as the SRRI drugs do. What may be happening is that one’s normal level of libido is allowed to express itself chemically with no or less interference from the Wellbutrin.


_______________

avocet8

Originally Posted by cu_z
I’m on a small dose of Wellbutrin, and haven’t noticed any change in my sex drive since I first started taking it about a year ago. But I’m 20 now and was 19 then, so I was “always horny” before and now I’m still “always horny” with Wellbutrin - hard to say if it increases if it’s already at the max before you start taking it.

Edit: Oh and I take Cipralix along with it - I experience the side-effect of ‘hard to get to orgasm’, but I think it’s the Cipralix that causes it. Basically it means my masturbation sessions are usually 20 minutes to 60 minutes long, despite all the porn in the world.

Edit2: Cipralix, or Cipralex, is the brother of Celexa, it just has fewer side effects (they flipped a hydrogen atom on the molecule or something).

I have been on 10mg/day Cipralex for the past four weeks now and almost immediately started to notice an inability to climax within a reasonable amount of time. My MD has recommended Wellbutrin to offset the sexual side effects of the Cipralex. So I’m in the same boat as you at the moment. I’ve only been on the Wellbutrin for two days now, so I’ll get back to this thread with an update when I’m fully aware of its impact on ejaculatory control and sex drive. Also, the Cipralex seems to have had a sex drive boosting impact. I’ve been getting more erections than usual and more morning wood than usual as well… hence the issue with delayed orgasm becoming extremely unbearable.


"Life's not a bitch. Life is a beautiful woman."

I found wellbutrin didn’t inherently make me hornier, but it sure made everything feel a ton better. When I came I would sometimes literally lose track of time. Naturally this all made me jack off a lot more, of course. I was going on 5x/day for a while there.

I took Wellbutrin for about 2 months a year or so ago but I never felt anything from it.

I have started taking Wellbutrin again to see if I can observe its effects on libido more closely. I am almost on my second week of taking it, and I have noticed some indications of it having some influence on sex drive. Taking Wellbutrin does not make me unnaturally horny 24/7. It comes in episodes, which occur about every two days and last for a few hours. During these episodes i seem to

always have at least a semi erection and become very social. I still need to observe and record my experiences with the drug to find out if it affects my sex life in a positive way or if it has draw backs.

I was on wellbutrin 2 different times in my life and can’t say I noticed an increasing sex drive. I’m currently on zoloft. I’ve been taking it for a little over a month and just noticed it’s sexual side effects - difficulty getting erections (which has taken the form of softer erections up until ejaculation) and difficulty reaching ejaculation. I actually consider these side effects fine, because I don’t mind taking my time while having fun (the softer erections so far is very mild). My pharmacologist told me that if I could take wellbutrin to counter these effects because of it’s apparent sex boost, but honestly my sex drive is fine, it’s only effected physiological (not psychological) aspects.

Ha Ha Ha! I knew it. As soon as I read dopamine I just had to scroll down because I knew Zane would be chiming in. She loves the stuff!

Sorry Zane couldn’t resist. Tis all in good fun. Love ya hun.

Top
12
Similar Threads 
ThreadStarterForumRepliesLast Post
Sex Drive / Erection ProblemsW.B.H.Men's Sexual Health1306-07-2006 02:55 PM
Supplements to Increase female Sex DriveChemiconPenis Enlargement Basics305-08-2005 09:28 PM

All times are GMT. The time now is 08:39 AM.